# SDR BAQA089074

- Difficulty date: September 9, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 10,120 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4008519913
- Part serial: 77040590
- Condition: Intermittent
- Location: Autoflight Sys
- Part time: 271 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPUTER INTERMITTENT.  ERRATIC ROLL OPERATION.  REPLACED WITH SERVICEABLE UNIT.
